# SDR USAASB97345

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - MAINTENANCE FOUND THE MID CABIN EMERGENCY LIGHT AISLE SIGN INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY POWER SUPPLY.  OPS CHECK GOOD.  (M)
